# SDR 20000405SH007

- Difficulty date: February 4, 2000
- Submitted: April 5, 2000
- Operation: General aviation
- Aircraft: N2GG
- Make and model: Cessna 550
- Aircraft serial: 5500286
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Part number: DMQ181A
- Part serial: 17997
- Condition: Misinstalled
- Location: Elt
- Part time: 2,941 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ELT ANTENNA FOUND BROKEN OFF.  DISCOVERED THAT AN ANTENNA DESIGNED FOR UNDER 250 MPH WAS INSTALLED.  WHEN INSTALLLING ANTENNAS CARE MUST BE TAKEN TO ENSURE THE CORRECT SPEED CAPABILITIES ARE MAINTAINED.  THIS ANTENNA WAS MOUNTED AFT OF THE ENGINE INLET SO NO ADDITIONAL DAMAGE WAS SUSTAINED.  (X)
